Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes pain and swelling in toes?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
Already Itook adiliv 150 last 45 days now Ifeeling pain and swelling in my toes why the reason
Posted Thu, 27 Feb 2014 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: I don't think pain and swelling is due to udiliv. Detailed Answer: Hello XXXX Thanks for writing to us I think there is spelling mistake during typing adiliv 150,it must be udiliv 150 mg and i don't think pain and swelling is due to udiliv tablet. It is important to know detail medical history. Pain and swelling may be due to inflammation.You can take analgesics like tablet Acelofenac 200 mg twice daily for 4-5 days along with serratopeptidase tablet thrice daily for 4-5 days. If pain doesn't resolve then you may need further investigations like routine hemogram,RBS,Serum Uric acid,RA factor and X-ray of foot in AP/Oblique view. You may need to consult orthopedician for proper clinical examination. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor